# SDR YENA2020021940182

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 65,629 hours, 23,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ENT SLAT 1 LOWER SKIN RH WING; REF AEROMAN NR 2020-42151 WO 2020 12/1 PERFORMED REPAIR ON SLAT #1 LOWER SKIN RH WING IAW EA # 57-0116-20 PART 1.
